# SDR UALA2013051303311

- Difficulty date: May 11, 2013
- Submitted: May 28, 2013
- Operation: Air carrier
- Aircraft: N526UA
- Make and model: Boeing 757222
- Aircraft serial: 24994
- Aircraft time: 72,917 hours, 26,758 cycles
- Engine: Pwa PW2040
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 324-345
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 324 TO BS 345, RBL 56.5 FLOOR SUPPORT HAS SURFACE CORROSION.   REMOVED FLOOR SUPPORT.  INSTALLED NEW FLOOR SUPPORT IAW DWG 141N5160, SRM 53-00-04 AND AMM 20-11-00 AND AMM 51-31-01.   MAJOR REPAIR.
